Ask a doctor

Options For Treting The Tyndall Effect 7 Months Post-Restylane?

Over 7 months ago I had Restolyne injected under my eyes and cheek. I noticed a grayish blue colour under skin and i think that is Tyndall effect . look so ugly . Do laser Med-Lite and vitamin K Cream usefull for treatment ? Or what surgery for treat Tyndall effect ? Thanks.

Doctor Answers (3)

Tyndall effect after Restyane

+2

Restylane is a clear gel that when injected too superficially, it can be seen from the surface as a bluish cyst-like area.  This typically takes well over 6 months to resolve on its own and can last 1 year or longer.  Treatment of this is simple--just make a small nick in the skin with a blade or needle and express the material out. One should return to their physician who can perform this easily within minutes.


Miami Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Tyndall effect

+2

If you experienced the Tyndall effect at 7 months post-filler injection, you  may want to see your doctor to perhaps remove the superifical product or inject hyaluronidase to dissolve it.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Med-Lite, Vitamin K cream, surgery?

+2

Please, there is no reason for these options,  Tyndall effect is caused by hyaluronic acid placed too close to the skin.  An injection with hyaluronidase enzyme will immediately removed this material.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 17 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.